Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus

IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

See all formats and pricing
More options …
Volume 12, Issue 3


Complete homology and related dimensions of groups

Jang Hyun Jo
  • Department of Mathematics and Research Institute of Natural Science, Gyeongsang National University, Jinju 660-701, Korea. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2008-11-06 | DOI: https://doi.org/10.1515/JGT.2008.088


In 1992, Goichot introduced a complete homology theory for arbitrary groups developed by Vogel. In 1998, Triulzi investigated another complete homology theory using the satellite approach invented by Mislin. These developments provide the motivation to find a new invariant ichd G of a group G, which is related to complete homology theories. We investigate its properties and related questions. In particular, using this invariant, we show that Triulzi complete homology is isomorphic to Vogel–Goichot complete homology in many classes of groups. Also we show that hd G = 0 if and only if G is locally finite when G satisfies one of a number of conditions.

About the article

Received: 2007-11-20

Revised: 2008-08-05

Published Online: 2008-11-06

Published in Print: 2009-05-01

Citation Information: Journal of Group Theory, Volume 12, Issue 3, Pages 431–448, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/JGT.2008.088.

Export Citation

© de Gruyter 2009.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Ioannis Emmanouil and Panagiota Manousaki
Journal of Pure and Applied Algebra, 2017, Volume 221, Number 9, Page 2198
Bulletin of the Australian Mathematical Society, 2015, Volume 92, Number 03, Page 478
Ioannis Emmanouil
Journal of Algebra, 2012, Volume 352, Number 1, Page 167

Comments (0)

Please log in or register to comment.
Log in